# SDR FDEA201306211366

- Difficulty date: June 21, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 63,267 hours, 10,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: ABA7202117
- Condition: Misrepaired
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR UNDERNEATH OBSERVER SEAT AT BS 360 MISREPAIRED.  REPAIRED IAW SRM 53-10-51 FIGURE 201 REPAIR 1 REVISION 52 & EO 1-5100-7-5001 B3 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 116.
